On Heat Kernel Comparison Theorems

Research output: Contribution to journalArticlepeer-review


In this paper we prove two heat kernel upper bound estimates. One is for general submanifolds in a space form, where the estimate involves the length of the mean curvature vector. The other is about a type of minimal submanifold in a rank one symmetric space of irreducible type. This latter result generalizes various earlier results of a similar nature.

Original languageEnglish
Pages (from-to)59-79
Number of pages21
JournalJournal of Functional Analysis
Issue number1
Publication statusPublished - 1999 Jun 20

All Science Journal Classification (ASJC) codes

  • Analysis


Dive into the research topics of 'On Heat Kernel Comparison Theorems'. Together they form a unique fingerprint.

Cite this